# SDR AU510002192

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Ge CF680C2*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5 CREW REST CEILING EMERGENCY LIGHTING PACK DAMAGED.  EVIDENCE OF FIRE TO THE UNIT AND DAMAGE TO THE SURROUNDING AREA.
